# SDR CALA2024041101038

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 125,276 hours, 19,425 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Part serial: 0024
- Condition: Smoke
- Location: Galley
- Part time: 90,965 hours, 10,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 109 STARTED SMOKING WHEN TURNED ON PERFORMED INSPECTION PER AMM 05-51-56-940-801-C1. FOUND BURNED CREW REPORTED OVEN 109 NOISY WHILE OPREATING. FOOD IN OVEN. CLEANED OVEN 109 PER AMM 25-31-00. OPS CK OK. NO MORE SMOKE PRESENTS. REPLACED OVEN 109. OPS CK OK.REF AMM 25-31-00.
